# SDR CA991210002

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350D
- Engine: Lyc LTS101600A2
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Shackle
- Condition: Failed
- Location: Cargo Load
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE TESTING A SKISMIC BIRD, THE PILOT FELT THE LOAD RELEASE FROM THE AIRCRAFT.  THE CARGO HOOK WAS FUNCTIONALLY TESTED BEFORE AND AFTER THE FLIGHT AND FOUND TO OPERATE CORRECTLY.   SUBMITTER STATED INDICATIONS APPEAR THAT THE CUSTOMER SUPPLIED SLING SHACKLE MAY NOT HAVE BEEN PROPERLY LOCKED.
